Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 15, 2016, 1:18 PM CST for Conecuh County, Escambia County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 1:18 PM CST (19:18 UTC)
- Expired
- Feb 15, 2016, 1:45 PM CST
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 12:02 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 485 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232
WUUS54 KMOB 151918
SVRMOB
ALC035-053-151945-
/O.NEW.KMOB.SV.W.0022.160215T1918Z-160215T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
118 PM CST MON FEB 15 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
NORTH CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 145 PM CST
* AT 118 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR I65 AND AL
41...OR 8 MILES NORTHWEST OF BREWTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CASTLEBERRY...I65 AND AL 41 AND I65 AND CR 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTH CENTRAL
ALABAMA.
LAT...LON 3113 8714 3118 8730 3143 8717 3129 8691
TIME...MOT...LOC 1918Z 211DEG 30KT 3119 8717
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 12:47 PM CST, 31 minutes earlier.
Area forecast discussion, Feb 15, 12:47 PM CST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1247 PM CST MON FEB 15 2016
.DISCUSSION...SEE UPDATED INFORMATION BELOW.
&&
.UPDATE...A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST MS UNTIL 6 PM
CST THIS EVENING. A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA
AND NORTHWEST FLORIDA UNTIL 9 PM CST THIS EVENING. CONDITIONS WILL
REMAIN FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND TORNADOES
THROUGH EARLY TO MID EVENING. 32/EE
&&
.MARINE...A TORNADO WATCH IS IN EFFECT FOR THE NEAR SHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS THROUGH 9 PM CST.
&&
.AVIATION...
18Z ISSUANCE...MVFR TO IFR CIGS AND VISIBILITIES THROUGH 16.09Z
FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 16.18Z. LOW CIGS MOSTLY IN
AROUND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL
AND TORNADOES. GUSTY SOUTHERLY WINDS POSSIBLY UP TO 35 KNOTS WILL
ALSO BE LIKELY THROUGH THIS EVENING. A TORNADO WATCH IS IN EFFECT
UNTIL 9 PM CST THIS EVENING. A WIND ADVISORY IS IN EFFECT UNTIL 6 PM
CST THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 915 AM CST MON FEB 15 2016/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...DID A QUICK UPDATE TO THE CURRENT ZONE FORECAST MAINLY TO
INCLUDE SEVERE WORDING IN THE PRODUCT FOR THIS AFTERNOON AND THIS
EVENING. MOST LOCATIONS IN THE FORECAST AREA MAY EXPERIENCE SEVERE
WEATHER DURING THE AFTERNOON HOURS THEN SHIFTING MORE TO THE EAST OR
GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR DURING THE EARLY TO
MID EVENING HOURS. LATEST HIGH RES DATA BOTH THE HRRR AND RAP SHOW A
DEVELOPING 50+ KNOT 850 JET OVER WESTERN AND COASTAL SECTIONS OF THE
FORECAST AREA EARLY THIS AFTERNOON...POSSIBLY BECOMING A LITTLE
BETTER ORGANIZED FURTHER EAST OVER CENTRAL AND EASTERN PARTS OF THE
FORECAST AREA DURING THE MID AND LATE AFTERNOON HOURS...CONTINUING
OVER THE EASTERN PARTS THROUGH THE MID EVENING HOURS. LATEST RADAR
LOOPS SHOW A FEW STRONG THUNDERSTORMS OCCURRING WELL SOUTH OF THE
COAST WHERE BETTER LOW LEVEL OR 850 WINDS AND INSTABILITY ARE ALREADY
IN PLACE. MOVEMENT OF THUNDERSTORMS TODAY WILL BE MOSTLY TO THE
NORTHEAST AND EAST THROUGH THIS EVENING. STAY TUNED TO LOCAL MEDIA
OUTLETS OR NOAA WEATHER RADIO FOR POSSIBLE UPDATES THROUGH THE DAY.
32/EE
PREV DISCUSSION... /ISSUED 708 AM CST MON FEB 15 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
18Z ISSUANCE...CIGS WILL LOWER THIS MORNING WITH SHOWERS AND
THUNDERSTORMS BECOMING LIKELY AT ALL TAF SITES. MVFR/IFR CONDITIONS
CAN BE EXPECTED IN AND AROUND SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. CONDITIONS IMPROVE LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES EAST OF THE AREA. /13
PREV DISCUSSION... /ISSUED 318 AM CST MON FEB 15 2016/
NEAR TERM /NOW THROUGH MONDAY NIGHT/...A STRONG SHORTWAVE WILL
MOVE FROM THE SOUTHERN PLAINS THIS MORNING ACROSS THE TENNESSEE
VALLEY TONIGHT. AN ASSOCIATED SFC LOW IS EXPECTED TO FORM ACROSS THE
ARKLATEX THIS MORNING AND RAPIDLY MOVE NORTHEASTWARD THROUGH THIS
EVENING. A TRAILING COLD FRONT WILL APPROACH THE GULF COAST THIS
AFTERNOON AND MOVE EAST OF THE AREA LATE THIS EVENING. MOISTURE
LEVELS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH PRECIPITABLE
WATER VALUES CLIMBING TO AROUND 1.2 INCHES. HOWEVER...SFC DEWPOINT
VALUES WILL STRUGGLE TO REACH AROUND 60F IN COASTAL AREAS WITH MID
50S INLAND. WHILE THIS WOULD NORMALLY LIMIT INSTABILITY VALUES...COLD
MID LEVEL TEMPS OF -17C TO -20C...WILL HELP COMPENSATE SOMEWHAT DUE
TO THE STEEP LAPSE RATES. AS THE SHORTWAVE NEARS AND MOISTURE LEVELS
INCREASE...EXPECTED SHOWERS AND A FEW THUNDERSTORMS TO INCREASE IN
COVERAGE TO OUR WEST THROUGH THE MORNING AND ACROSS THE CENTRAL GULF
COAST BY MID MORNING. AS INSTABILITY VALUES INCREASE THROUGH THE
AFTERNOON ALONG WITH INCREASING DEEP LAYER SHEAR...A FEW OF THE
STORMS COULD BECOME SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE WITH ANY STORMS AHEAD OF THE LINE ALONG WITH AN ISOLATED
TORNADO. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP
ALONG THE FRONT AND MOVE ACROSS LATE THIS AFTERNOON AND EVENING WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.
THE FRONT WILL CLEAR THE AREA BY MIDNIGHT WITH A COOLER AND DRIER
AIRMASS MOVING INTO THE REGION. HIGHS TODAY WILL CLIMB INTO THE
UPPER 60S AND LOW 70S. LOWS TONIGHT WILL FALL INTO THE UPPER 30S AND
LOW 40S INLAND TO UPPER 40S ALONG THE COAST. /13
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...A LONGWAVE TROF
ADVANCES SLOWLY EASTWARD ACROSS THE EASTERN STATES AND INTO THE
WESTERN ATLANTIC THROUGH THE PERIOD. A SURFACE LOW...ASSOCIATED WITH
A STRONG SHORTWAVE EMBEDDED WITHIN THE UPPER TROF...WILL MOVE ACROSS
THE INTERIOR EASTERN STATES TUESDAY INTO TUESDAY NIGHT. A LIGHT
SOUTHWEST FLOW DEVELOPS OVER THE FORECAST AREA ON TUESDAY...WHICH
THEN SWITCHES TO THE NORTHWEST TUESDAY NIGHT AS THE LOW PRESSURE
SYSTEM BRINGS A TRAILING COLD FRONT THROUGH THE AREA. A LARGE
SURFACE HIGH BUILDS FROM THE PLAINS INTO THE EASTERN STATES THROUGH
THE REMAINDER OF THE PERIOD WITH A LIGHT NORTHERLY FLOW PREVAILING.
HIGHS WILL BE IN THE MID TO UPPER 60S EACH DAY. LOWS EACH NIGHT WILL
RANGE FROM AROUND 40 WELL INLAND TO THE MID 40S NEAR THE COAST. /29
LONG TERM /THURSDAY THROUGH SUNDAY/...UPPER RIDGING OVER THE PLAINS
MOVES ACROSS THE EASTERN STATES THROUGH THURSDAY NIGHT LEAVING A
FAIRLY ZONAL FLOW OVER THE FORECAST AREA THROUGH SUNDAY. A SURFACE
HIGH OVER THE EASTERN STATES MOVES OFF INTO THE WESTERN ATLANTIC AND
LEAVES A SURFACE RIDGE OVER THE NORTHERN GULF. A LIGHT SOUTHERLY FLOW
DEVELOPS ON THURSDAY AND CONTINUES THROUGH SUNDAY WITH A WARMING
TREND THROUGH THE PERIOD. HIGHS ON THURSDAY IN THE UPPER 60S/AROUND
70...THEN LOWER 70S PREVAIL FOR EACH REMAINING DAY. LOWS THURSDAY
NIGHT WILL RANGE FROM THE MID 40S INLAND TO THE LOWER 50S NEAR THE
COAST WITH LOWER/MID 50S EACH REMAINING NIGHT. /29
MARINE...SOUTHERLY FLOW WILL INCREASE ACROSS THE MARINE AREA TODAY
ALONG WITH BUILDING SEAS. A COLD FRONT WILL MOVE EAST ACROSS THE
MARINE AREA LATE THIS EVENING. A MODERATE TO STRONG OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE FRONT THROUGH EARLY TUESDAY. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ051>060-261>266.
HIGH RIP CURRENT RISK UNTIL MIDNIGHT CST TONIGHT FOR ALZ265-266.
FL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ201>206.
HIGH RIP CURRENT RISK UNTIL MIDNIGHT CST TONIGHT FOR FLZ202-204-
206.
MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ067-075-076-078-
079.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR GMZ670-675.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ631-632-
650-655.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Feb 15, 5:14 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 514 AM CST MON FEB 15 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 514 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION AHEAD OF AN APPROACHING COLD FRONT TODAY AND TONIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS. DAMAGING WINDS AND HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY SEVERE HAZARDS...THOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. GMZ630>635-650-655-670-675-161115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 514 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT AHEAD OF AN APPROACHING COLD FRONT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. HIGH WINDS...LOCALLY HIGHER WAVES AND VERY HEAVY RAIN CAN BE EXPECTED IN THE STRONGEST STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 15, 10:55 AM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1055 AM CST MON FEB 15 2016
MSZ067-075-076-151730-
PERRY MS-WAYNE MS-GREENE MS-
1055 AM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...WESTERN
GREENE AND PERRY COUNTIES UNTIL 1130 AM CST...
AT 1054 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW AUGUSTA...OR NEAR RICHTON...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHTON...BEAUMONT...NEW AUGUSTA AND MCLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHEASTERN
MISSISSIPPI.
LAT...LON 3143 8915 3143 8894 3152 8894 3150 8864
3098 8884 3108 8915
TIME...MOT...LOC 1654Z 218DEG 33KT 3130 8904Special weather statement, Feb 15, 11:15 AM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1115 AM CST MON FEB 15 2016 ALZ051>053-151800- CLARKE AL-WASHINGTON AL-CHOCTAW AL- 1115 AM CST MON FEB 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHOCTAW... NORTHWESTERN WASHINGTON AND NORTHWESTERN CLARKE COUNTIES UNTIL NOON CST... AT 1114 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHATOM...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHATOM...MILLRY AND COFFEEVILLE. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. LAT...LON 3139 8825 3148 8843 3198 8819 3186 8791 TIME...MOT...LOC 1714Z 207DEG 30KT 3151 8830 BUTTS
Special weather statement, Feb 15, 11:47 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST MON FEB 15 2016
ALZ055-056-151830-
MONROE AL-CONECUH AL-
1147 AM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONECUH AND CENTRAL
MONROE COUNTIES UNTIL 1230 PM CST...
AT 1146 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MEGARGEL...OR 9 MILES SOUTHEAST OF FRISCO CITY...
MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EXCEL AND REPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3126 8728 3126 8742 3127 8744 3159 8736
3150 8694
TIME...MOT...LOC 1746Z 213DEG 22KT 3132 8733The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:00 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 19 hr |
| Feb 15, 11:15 AM CST | Special Weather Statement | MOB | Washington | 45 min |
| Feb 15, 11:30 AM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 7 hr |
| Feb 15, 11:46 AM CST | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| Feb 15, 11:47 AM CST | Special Weather Statement | MOB | Conecuh | 43 min |
| Feb 15, 12:06 PM CST | Tornado Warning | MOB | Clarke, Washington | 39 min |
| Feb 15, 12:10 PM CST | Tornado Warning | MOB | Butler, Conecuh, Monroe | 23 min |
| Feb 15, 12:14 PM CST | Special Marine Warning | MOB | 91 min | |
| Feb 15, 12:24 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe | 36 min |
| Feb 15, 12:32 PM CST | Tornado Warning | MOB | Clarke, Wilcox | 43 min |
| Feb 15, 12:36 PM CST | Tornado Warning | MOB | Clarke, Washington | 39 min |
| Feb 15, 12:41 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Feb 15, 12:44 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 46 min |
| Feb 15, 12:47 PM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 28 min |
| Feb 15, 1:00 PM CST | Severe Thunderstorm Warning | MOB | Monroe | 30 min |
| Feb 15, 1:02 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 28 min |
| Feb 15, 1:10 PM CST | Tornado Warning | MOB | Wilcox | 35 min |
| Feb 15, 1:13 PM CST | Tornado Warning | MOB | Clarke, Washington | 47 min |
| Feb 15, 1:16 PM CST | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| Feb 15, 1:26 PM CST | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 49 min |
| Feb 15, 1:30 PM CST | Special Marine Warning | MOB | 90 min | |
| Feb 15, 1:33 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 42 min |
| Feb 15, 1:34 PM CST | Special Marine Warning | MOB | 86 min | |
| Feb 15, 1:45 PM CST | Special Marine Warning | MOB | 90 min | |
| Feb 15, 1:46 PM CST | Tornado Warning | MOB | Clarke, Washington | 44 min |
| Feb 15, 2:06 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe | 39 min |
| Feb 15, 2:07 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 38 min |
| Feb 15, 2:26 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 49 min |
| Feb 15, 2:35 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 40 min |
| Feb 15, 2:41 PM CST | Special Marine Warning | MOB | 34 min | |
| Feb 15, 2:52 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Feb 15, 3:06 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 24 min |
| Feb 15, 3:15 PM CST | Special Marine Warning | MOB | 90 min | |
| Feb 15, 3:16 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 29 min |
| Feb 15, 3:19 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Mobile, Monroe, Washington, Wilcox | 41 min |
| Feb 15, 3:21 PM CST | Tornado Warning | MOB | Escambia | 39 min |
| Feb 15, 3:23 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 52 min |
| Feb 15, 3:30 PM CST | Special Marine Warning | MOB | 2 hr | |
| Feb 15, 3:56 PM CST | Tornado Warning | MOB | Conecuh, Escambia | 49 min |
| Feb 15, 3:59 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 31 min |
| Feb 15, 4:04 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 26 min |
| Feb 15, 4:10 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 50 min |
| Feb 15, 4:28 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 3 more | 32 min |
| Feb 15, 4:31 PM CST | Tornado Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 44 min |
| Feb 15, 4:32 PM CST | Special Marine Warning | MOB | 88 min | |
| Feb 15, 4:54 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 36 min |
| Feb 15, 5:09 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 12 min |
| Feb 15, 5:10 PM CST | Tornado Warning | MOB | Butler, Covington, Crenshaw | 50 min |
| Feb 15, 5:20 PM CST | Special Weather Statement | MOB | Escambia | 40 min |
| Feb 15, 5:26 PM CST | Special Marine Warning | MOB | 94 min | |
| Feb 15, 5:37 PM CST | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 23 min |
| Feb 15, 5:59 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.